# SDR AALA201607219003

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 60,774 hours, 22,380 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER SETTING TO THRUST ECAM, FLIGHT CREW RECIEVED AN AVIONICS DOOR ECAM WARNING DURING TAKEOFF ROLL. THE FLIGHT CREW ACCOMPLISHED A LOW SPEED ABORTED TAKEOFF AND RETURNED TO THE GATE WITH NO FURTHER INCIDENTS. MAINTENANCE CLEANED AND LUBED THE AVIONICS DOOR PROXIMITY SWITCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
